About Me: Female, 54, stayner, ON, member since Aug 2013
I'm a 54 yr. old woman who lives in Ontario, Canada. I've been addicted to a few things, this time around it's opiates. I'm a non-practising alcoholic. I was addicted to uppers for years as a young adult, along with the alcohol. When I got off the alcohol it was on t
[More]o tranquillizers -- benzo's. That lasted 13 yrs. I just thank God I'm older and wasn't exposed to meth, oxy's, I fear I would be dead right now if I was. I am a painter and drugs take away my energy and creativity. Soooo sick of it.
I love to create, build, paint, sculpt, write, exercise, animals, nature, helping people.
Best Answers: 5
Ooh the garden..nothing feels so close to my God as when I'm in my garden. Weeping tears of awe inspired emotion, is not uncommon in my garden. Lol
New low....resorted to caffeine pill......gimme that quick fix baby!
So low, my soul hurts and my heart is lead, sadness chokes me and clouds my head.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.